MAUDE Adverse Event Report: DEPUY MITEK LLC US RESTORE ACORNREAM 10MM THIN *EA; CANNULATED SURGICAL DRILL

DEPUY MITEK LLC US RESTORE ACORNREAM 10MM THIN *EA; CANNULATED SURGICAL DRILL
Catalog Number 219335
Medical Device Problem Code Dull, Blunt (2407)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Date of Event 10/31/2019
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product complaint #: (b)(4).Investigation summary: the complaint device was received and evaluated.Visual observation reveals the device appears worn.The distal tip of the reamer appears worn and dull.This complaint can be confirmed.There was no lot number etched on the complaint device, this indicates it is over 4 years old, as mitek began etching lot numbers on this product in october 2015.The likely root cause for this complaint is fair wear and tear due to age and use.The potential cause for this issue is not related to manufacturing, therefore a manufacturing record evaluation is not required.At this point in time, no corrective action is required, and no further action is warranted.Depuy mitek will continue to track any related complaints within this device family as a means of monitoring the extent with which this complaint is observed in the field.Udi: (b)(4).The lot number is unknown.
 
Event or Problem Description
It was reported by the sales rep via email that during an acl procedure it was found that their acorn reamer 10 mm is dull.The procedure was completed with another like device with no patient harm or surgical delay to the case.The sales rep could not provide a lot number for the device.The device will be returning for evaluation.

Common Device Name
CANNULATED SURGICAL DRILL
Manufacturer (Section D)
DEPUY MITEK LLC US
325 paramount drive
raynham MA 02767
MDR Report Key9598424
Report Number1221934-2020-00234
Device Sequence Number14353543
Product Code HTO
UDI-Device Identifier10886705005802
UDI-Public10886705005802
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
EXEMPT
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,other
Initial Reporter Occupation Other
Type of Report Initial
Report Date (Section B) 01/15/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Catalogue Number219335
Device Lot NumberUNKNOWN
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer11/18/2019
Type of Report(Section G)Initial
Initial Date Received by Manufacturer 01/15/2020
Initial Report FDA Received Date01/16/2020
Patient Sequence Number1